# SDR SWAA2020060181031

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 43,433 hours, 26,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ON M1669 RT OVERWING EMERGENCY EXIT POWER SUPPLY.  OP'S CHECK GOOD IAW AMM 33-51-06.  PN OFF AND ON D717-01-100 SN OFF 33915 AND SN ON 40020.
